# SDR CA990111039

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Part time: 8,341 hours
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI AN ELECTRICAL BURNING SMELL IN COCKPIT.  GLYCOL HAD LEAKED THROUGH THE COPILOT'S WINDSHIELD ONTO A FLOOD LIGHT.  TOTAL CYCLES:  7,289.
